# SDR DALA1168936309

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 919,661 hours, 11,270 cycles
- Engine time: 1,270 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, TWO OVERWING EMERGENCY LIGHTS ON THE RIGHT SIDE WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY, F4 FUSE AND THE RIGHT FORWARD EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM OPERATION WAS NORMAL AFTER THE POWER SUPPLY, FUSE AND LIGHT ASSEMBLY WERE REPLACED.
